# SDR 2008UALA04370

- Difficulty date: August 20, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N771UA
- Make and model: Boeing 777222
- Aircraft serial: 26932
- Aircraft time: 50,744 hours, 9,703 cycles
- Engine: Pwa PW4077
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP 12 INCHES FROM I/B END AND 48 INCHES FROM AFT END, SKIN IS WORN.
